A sharp bilinear estimate for the Klein-Gordon equation in ℝ1+1

Tohru Ozawa, Keith M. Rogers*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We prove a sharp bilinear estimate for the one-dimensional Klein-Gordon equation. The proof involves an unlikely combination of five trigonometric identities. We also prove new estimates for the restriction of the Fourier transform to the hyperbola, where the pullback measure is not assumed to be compactly supported.

Original languageEnglish
Pages (from-to)1367-1378
Number of pages12
JournalInternational Mathematics Research Notices
Volume2014
Issue number5
DOIs
Publication statusPublished - 2014 Nov

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A sharp bilinear estimate for the Klein-Gordon equation in ℝ<sup>1+1</sup>'. Together they form a unique fingerprint.

Cite this